# SDR REXA2021051900359

- Difficulty date: April 9, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341174
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS260 WEBS (R/H & L/H) FOUND 5 VERTICAL STIFFENER ANGLES TO BE CRACKED OR HAVE DAMAGED HOLES (4 ON L/H AND 1 ON R/H SIDE.) - REMOVED,LOCATED AND DRILLED ALSO INSTALLED 5EA NEW SERVICEABLE STIFFENERS AT L/H 280 WEB 4EA AND 1EA AT RH 280 WEB, P/N CC670-34117-4 CC670-34106-3, CC670-34151-5 AND CC670-34152-1 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01. WVAC EMP #88277
